# SDR 0202

- Difficulty date: February 11, 2002
- Submitted: March 11, 2002
- Operation: General aviation
- Aircraft: VP-BH
- Make and model: Gulstm GIV
- Aircraft serial: 1017
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

RIGHT FRONT WINDSHIELD OUTER HEATING/PROTECTIVE PLY CRACKED.
